On the König deficiency of zero-reducible graphs

Bartha Miklós and Krész Miklós: On the König deficiency of zero-reducible graphs.
JOURNAL OF COMBINATORIAL OPTIMIZATION, 39 (1). pp. 273-292. ISSN 1382-6905 (2020)

[thumbnail of JOco_paper.pdf]
Preview
Text
JOco_paper.pdf - Published Version

Download (611kB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF COMBINATORIAL OPTIMIZATION
Date: 2020
Volume: 39
Number: 1
Page Range: pp. 273-292
ISSN: 1382-6905
Faculty/Unit: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 30928661
DOI azonosító: https://doi.org/10.1007/s10878-019-00466-2
Date Deposited: 2023. Jan. 10. 14:39
Last Modified: 2023. Jan. 10. 14:39
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/26077

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year